# SDR SWAA2020021214225

- Difficulty date: January 20, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON L/H FLOOR TO SIDEWALL SUPPORT CORRODED IN MULTIPLE LOCATIONS BETWEEN BS. 400 TO BS. 500D, LBL 22. / REPAIRED SUPPORT PER SRM & DWG.
